About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 382592, 11 pages
http://dx.doi.org/10.1155/2013/382592
Research Article

Poincaré Map and Periodic Solutions of First-Order Impulsive Differential Equations on Moebius Stripe

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 12 December 2012; Accepted 1 January 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Yefeng He and Yepeng Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Akhmet, Principles of Discontinuous Dynamical Systems, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Bainov and P. S. Simenov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, Harlow, UK, 1993. View at Zentralblatt MATH
  3. S. Djebali, L. Górniewicz, and A. Ouahab, “First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 683–714, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. L. Fu, B. Q. Yan, and Y. S. Liu, Theory of Impulsive Differential System, Science Press, Beijing, China, 2005.
  5. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Singapore, 1989. View at MathSciNet
  6. Y. Liu, “Further results on periodic boundary value problems for nonlinear first order impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 435–452, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Li and J. Shen, “Periodic boundary value problems for impulsive differential-difference equations,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 11, pp. 1265–1277, 2004. View at Zentralblatt MATH · View at MathSciNet
  8. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientic Publishing, Singapore, 1995.
  9. J. Shen, “New maximum principles for first-order impulsive boundary value problems,” Applied Mathematics Letters, vol. 16, no. 1, pp. 105–112, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. M. Bonotto, “LaSalle's theorems in impulsive semidynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 2291–2297, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. M. Bonotto and M. Federson, “Limit sets and the Poincaré-Bendixson theorem in impulsive semidynamical systems,” Journal of Differential Equations, vol. 244, no. 9, pp. 2334–2349, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. W. Grizzle, G. Abba, and F. Plestan, “Asymptotically stable walking for biped robots: analysis via systems with impulse effects,” IEEE Transactions on Automatic Control, vol. 46, no. 1, pp. 51–64, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. A. Hiskens, “Stability of hybrid system limit cycles: application to the Compass Gait Biped Robot,” in Proceedings of the 40th lEEE Conference on Decision and Control, Oriando, Fla, USA, December 2001. View at Publisher · View at Google Scholar
  14. B. Morris and J. W. Grizzle, “Hybrid invariant manifolds in systems with impulse effects with application to periodic locomotion in bipedal robots,” IEEE Transactions on Automatic Control, vol. 54, no. 8, pp. 1751–1764, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. G. Dishlieva, “Differentiability of solutions of impulsive differential equations with respect to the impulsive perturbations,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3541–3551, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Jiang and Q. Lu, “Impulsive state feedback control of a predator-prey model,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 193–207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Nie, Z. Teng, L. Hu, and J. Peng, “Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1364–1373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Teng, L. Nie, and X. Fang, “The periodic solutions for general periodic impulsive population systems of functional differential equations and its applications,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2690–2703, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Han and S. Gu, Theory and Method of Nonlinear System, Science Press, Beijing, China, 2001.
  20. Z. Hu and M. Han, “Periodic solutions and bifurcations of first-order periodic impulsive differential equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 19, no. 8, pp. 2515–2530, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet